# SDR VNAA2010062200013

- Difficulty date: June 22, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 14,563 hours, 15,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CRACKS WERE FOUND ON THE FS 559.00 CAP ANGLE PRESSURE BULKHEAD.   REPAIRS WERE MADE USING MAINTENANCE MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
